|Thank you Ben!
Jun 9, 2006
Thank you for answering my question "starting meds before summer ends" so propmtly. In less than one hour! I feel much better knowing I can safely wait till August. I am feeling healthy and great. Hugs from Spain.
| Response from Dr. Young
You're very welcome; it was good timing (I wish that I could answer all questions within an hour, but, well, that'd be a full time job).
Un abrazo de Colorado, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Tingling Lips?
- Is Itchy Rash A Symptom Of HIV?
- Odds Of Getting HIV Blowjob From A Prostitute
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Fever After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.